MathSciNet Relay Station
MathSciNet bibliographic data
MR813753 54H05 (28A05)
Poreda, W.; Wagner-Bojakowska, E.; Wilczyński, W. A category analogue of the density topology. Fund. Math. 125 (1985), no. 2, 167–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement